# SDR 2006FA0000956

- Difficulty date: August 16, 2005
- Submitted: September 25, 2006
- Operation: General aviation
- Aircraft: N64793
- Make and model: Beech A36
- Aircraft serial: E2057
- Aircraft time: 3,180 hours
- Engine: Cont IO550B
- Engine time: 43 hours, 20 cycles
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Control Arm
- Part number: 656219B
- Condition: Slipped
- Location: Engine
- Part time: 43 hours, 20 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NOTICED WHILE DESCENDING THROUGH 5,000 FEET, THE MP WAS INCREASING AND NOT RESPONDING TO THROTTLE BACK. MP REMAINED AT 28 INCHES TO AIRPORT WITH THROTTLE SETTING AT IDLE.  SHUTOFF ENGINE AND LANDED.  FOUND THE NUT THAT HOLDS THE THROTTLE CONTROL ARM TO AIR/FUEL MIXTURE DEVICE WAS LOOSE AND THE SPLINES WERE SLIPPING.  ENGINE IS SPRING LOADED SO TO STAY AT PARTIAL POWER IN CASE THIS HAPPENS.  MINE FOR SOME REASON WENT TO FULL POWER.
